A 40-year-old male asked:
At dr. yesterday. diangosis impetigo. prescription bactrim (sulfamethoxazole and trimethoprim) ds. woke up sweating last night. headache. throat getting sore. nausea. body aches. feels like pressure behind eyes. had flu shot. slight ruq pain. ideas?
2 doctor answers • 3 doctors weighed in
Pediatrics 31 years experience
See below: Could be a combination of the following:
1.Flu vaccine side effects and antibiotic use-gi upset/stomach ache.
2. A viral illness with cold and stomach symptoms.
3. Doubt due to impetigo unless lesions are spreading/worsening.
Re check with your doc if symptomatic care is not improving your status.
4.6k viewsReviewed >2 years ago
Specializes in Pediatrics
Reaction: Could be a reaction to the medication (not so likely) or more likely your flu shot. They can make one quite ill.
Homeopathic ledum can help aor oscillococcinum or gelsemium.. For the flu shot. Acupuncture can help too!
4.6k viewsAnswered >2 years ago
Last updated Jan 15, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.